# SDR 99ZZZX2023

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182EL
- Make and model: Cessna 182S
- Aircraft serial: 18280009
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nut
- Part number: STD1410
- Condition: Failed
- Location: Exhaust
- Part time: 146 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SB 97-78-01 C/W AT 59.2 HOURS AND NUT WAS TORQUE CHECKED.  NUT AND 'STAR' TYPE LOCK WASHER FAILED TO HOLD WHEN GASKET BLEW.  SUBMITTER RECOMMENDED UPGRADED GASKETS HAVE MANDATORY INSTALLATION (SB 97-78-01) AND SELF-LOCKING NUTS USED INSTEAD OF STAR-TYPE LOCK WASHERS.
